# SDR UIEA01037

- Difficulty date: April 10, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B0443513
- Condition: Corroded
- Location: Fuselage
- Part time: 77,417 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND SKIN CORROSION AT 4L MED LOWER AFT CORNER CUT OUT.  TRIMMED AWAY CORRODED AREA.  FABRICATED FILLER AND REPAIR STACK UP DOUBLERS.  INSTALLED FASTENERS PER STANDARD SRM 51-30-02 PRACTICES.  (M)
